# SDR SWAA2023061358131

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 36,280 hours, 16,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE DOOR SLIDE FELL OUT CASE<[01] REPACKED Z-FOLD OF R2 DOOR SLIDE. REF AMM 25-66-01
